# SDR 9609023245

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-211
- Aircraft serial: 399
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE LANDING GEAR DID NOT RETRACT ACCOMPANIED BY LANDNG GEAR NOT UPLOCKED MESSAGE.  CYCLED THE LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.
